Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Rash on cheeks, high blood pressure, started vitamins. What would cause this?

My son just turned 14 and I took him to the doctor yesterday because he got a rash on both of his cheeks. And when the nurse took his blood pressure it was high (134/96), before leaving she took it again and it was 138/96. The doctor told me to monitor it for two weeks and come back. I have been taking it and today it was still high, 138/97. Nothing has changed except I started him on vitamins . Can you please tell me what would cause this?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi rash on the cheeks can be acne rosasea or is sometimes related to hypertension or eating very hot can be cured with metrogel ointment in the morning and adaferrin ointment in the night.if hypertension is relieved it helps to relieve from SLE also there are other features like proteinuria.photosensitivity.malar rash and other connective disease symptoms
Answered: Tue, 10 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor